# SDR TRAX200800527

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 11,222 hours, 7,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25 RT HAS CORROSION DAMAGE JUST AFT OF FS 333.00 IN MAIN AVIONICS BAY.   REMOVED CORRODED STRINGER PER SRM 51-42-06, BLEND SPLICE FOUND TO BE OUT OF LIMITS. DRILLED AND INSTALLED NEW STRINGER SPLICE 25 RT PER SRM 51-40-11, 51-42-06 AND 51-42-21.
